Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Weakness, tiredness, intermittent chest pain. Had abdominal aneurysm repair, stent in heart. Advised 2d echo. Is the issue serious?

My father had abdominal aneurysm repair by stent 2 weeks ago. He is 87 years old. For the past couple of days, he has worsened weakness and tiredness and chest pain on and off. He has had by pa surgery 20 years ago and stent in the heart one year ago. He saw a cardiologist today who changed his blood pressure meds and is sending him for a 2 d echo next week. Should we be more concerned?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

It is always of concern if there is chest pain in the setting of known vascular disease, heart disease and stent or bypass surgeries; he should be followed closely to see the response in the medication adjustment; if no improvement, he may need another cardiac catheterization to look at the status of the coronary arteries, particularly the area of stenting; if he experiences acute worsening discomfort he should be seen early hopefully in an Emergency Department.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 19 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor